[Acute liver failure caused by Ecstasy].
Аннотация
Ecstasy is a synthetic amphetamine widely used as a "week-end" recreational drug because it produces euphoria and eliminate the sense of fatigue. It was initially considered to be a drug with few toxic effects, but later various complications and even fatal cases have been reported. Although the 23 year old woman already tried the Ecstasy in the past, but during the month before the admission she took 8 pills. She became icteric after 6 days taking the last pill and 3 days later her prothrombin level became very low. Due to the rapid deterioration we planed liver transplantation, but since there was no acceptable donor, we could only make plasmapheresis. The autopsy proved sever liver necrosis.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.